Equate Ibuprofen Pain Reliever/Fever Reducer Coated Tablets, 200mg, 100 Count Other 100 Coated Tablets
HURRY! ONLYLEFT IN STOCK!
Sale Ends Once The timer Hits Zero!
Equate Ibuprofen Pain Reliever/Fever Reducer Coated Tablets, 200mg, 100 Count
size: 100 Coated Tablets
- color: Other
- size: 100 Coated Tablets
- model: S20572E/3C478
- gender: Unisex
When body aches and pains get you down, Equate Ibuprofen Coated Tablets can provide the immediate relief you need to get back to your day. Ibuprofen is ideal for treating minor discomforts due to headaches, muscle pains, toothache, menstrual cramps and more. It also works as an effective fever-reducer. Just one tablet can relieve pain all day. Compare to Advil Tablets active ingredients, these tablets are coated for ease in swallowing. Relieve minor aches and pains so you can get back to your day with Equate Ibuprofen Coated Tablets.Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence. Equate Ibuprofen Coated Tablets, 200mg, 100-Count: Provides relief from muscle aches, minor pain of arthritis, headache, toothache, backache, common cold, menstrual cramps, and more Also works as a fever-reducer Just one tablet can relieve pain all day 100 count bottle 200mg tablets Coated tablets
Real time Visitor right now